×

zbMATH — the first resource for mathematics

Comment on: “Common fixed point theorems for commutating mappings in fuzzy metric spaces”. (English) Zbl 1256.54082
Summary: In a recent paper [ibid. 2012, Article ID 729758, 5 p. (2012; Zbl 1242.54032)], F. Zheng and X. Lian proved a common fixed-point theorem for commutating mappings in \(G\)-complete fuzzy metric spaces and gave an example to illustrate the main result. In this note, we point out that the above example is incorrect because it does not satisfy the condition of \(G\)-completeness, and then two appropriate examples are given. In addition, we prove that the theorem proposed in [loc. cit.] actually holds in an \(M\)-complete fuzzy metric space. Our results improve and extend some existing results in the relevant literature.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] F. M. Zheng and X. G. Lian, “Common fixed point theorems for commutating mappings in fuzzy metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 729758, 5 pages, 2012. · Zbl 1242.54032
[2] G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261-263, 1976. · Zbl 0321.54025 · doi:10.2307/2318216
[3] I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336-344, 1975. · Zbl 0319.54002 · eudml:28711
[4] A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395-399, 1994. · Zbl 0843.54014 · doi:10.1016/0165-0114(94)90162-7
[5] S. Kumar and D. Mihe\ct, “G-completeness and M-completeness in fuzzy metric spaces: a note on a common fixed point theorem,” Acta Mathematica Hungarica, vol. 126, no. 3, pp. 253-257, 2010. · Zbl 1224.54072 · doi:10.1007/s10474-009-9056-3
[6] D. Mihet, “Some remarks on a common fixed point theorem in fuzzy metric spaces,” Thai Journal of Mathematics, vol. 8, no. 1, pp. 193-196, 2010. · Zbl 1217.54029 · www.math.science.cmu.ac.th
[7] P. V. Subrahmanyam, “A common fixed point theorem in fuzzy metric spaces,” Information Sciences, vol. 83, no. 3-4, pp. 109-112, 1995. · Zbl 0867.54017 · doi:10.1016/0020-0255(94)00043-B
[8] B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313-334, 1960. · Zbl 0096.33203 · doi:10.2140/pjm.1960.10.673
[9] M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385-389, 1988. · Zbl 0664.54032 · doi:10.1016/0165-0114(88)90064-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.